# SDR SWAA2024022151255

- Difficulty date: February 11, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 727CL PER MM 33-51-06;[02] 1. CHRISTOPHER KENNEDY (TECHNICIAN); 11-FEB-2024 16:28 UTC REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 727CL PER MM 33-51-06 INSPECTED;[03] AFT CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[04] C/W INSPECTION
